References for
The Jagiellonian University Mathematics Society


    Articles:

    1. K Ciesielski, 100th Anniversary of the Jagiellonian University Students' Mathematics Society, Math. Intelligencer 17 (4) (1991), 42-46.

Main index

 Societies, honours, etc.

Biographies Index
History Topics Birthplace Maps Famous curves
Time lines Chronology  Search Form
Mathematicians of the day Anniversaries for the year


JOC/EFR August 2004 School of Mathematics and Statistics
University of St Andrews, Scotland
The URL of this page is:
http://www-history.mcs.st-andrews.ac.uk/Societies/References/Jagiellonian.html